# SDR 2006UALA00348

- Difficulty date: February 26, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 51,215 hours, 28,131 cycles
- Engine: Ge CFM56*
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Part number: MR30201
- Part serial: 2531
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COWL ANTI-ICE LIGHT ON.  ORD PERFORMED OPS CHECK OF ENGINE NR 1 ANTI-ICE SYSTEM, AND FOUND ANTI-ICE VALVE MR30201 TO BE FAULTY.  ORD MM REPLACED ANTI-ICE VALVE PER MM30-21-11, AND OPS CHECKED PER MM30-21-00, WITH NO FAULTS FOUND.  ANTI-ICE VALVE WAS FAULTY.  NO FURTHER FAULTS FOUND.
